advertisement
Question
Posted by: sideways | 2007/05/28

My girlfriend and the pill- Please help

Hi Doc

I hope you are well and enjoyed a good weekend.

Doc, my problem is this: My wonderful girlfriend has recently started taking the contraceptive pill and it has completely turned her life around for the worst. She is moody, confused, emotionally all over the place, she feels nauseas a lot fo the time and has completely lost all interest in sex. She hardly likes to be touched anymore for fear that I might get the wrong impression and trytake it further. What can we do? Could changing the make of pill change? What if any, other options besides condoms do we have? Please help doc as I really don't enjoy seeing her struggle so much, it's terrible. I want us to be happy.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sideways
Some people just don't do well on the pill - she can ask her doctor to try a different combination or to use something like the Mirena IUD.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement